# SDR SWIA201332886

- Difficulty date: February 23, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N920SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7660
- Aircraft time: 28,005 hours, 23,511 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 3 TO7 EMERGENCY FLOOR LIGHTING DOES NOT ILLUMINATE.  (FLT 6386)  REPLACED INVERTER ON NR 2 ELBP.
